Codeine Anaphylactic Reaction Side Effect Reports
The following Codeine Anaphylactic Reaction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Anaphylactic Reaction, can occur, and what you can do about them.
A side effect could appear soon after you start Codeine or it might take time to develop.
This Anaphylactic Reaction side effect was reported by a health professional from GB. A 41-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Codeine (dosage: NA), which was started on Dec 11, 2013. Concurrently used drugs: NA. When starting to take Codeine the consumer reported the following symptoms:
This Anaphylactic Reaction Codeine side effect was reported by a health professional from UNITED KINGDOM on Feb 29, 2012. A Female , 49 years of age, weighting 198.4 lb, was treated with Codeine. The patient presented the following health conditions:
This is a Codeine Sulfate side effect report of a 29-year-old female patient (weight:NA) from UNITED KINGDOM, suffering from the following symptoms/conditions: NA, who was treated with Codeine Sulfate (dosage:Unk Mg, Unk, start time: Apr 20, 2011), combined with:
A 29-year-old female patient (weight: NA) from UNITED KINGDOM with the following symptoms: NA started Codeine Sulfate treatment (dosage: NA) on Apr 20, 2011. Soon after starting Codeine Sulfate treatment, the consumer experienced several side effects, including:
|Anaphylactic Reaction, Cough, Endotracheal Intubation, Flushing, Hypocalcaemia, Injection Site Urticaria, Mechanical Ventilation, Unresponsive To Stimuli|
A patient from CANADA was prescribed and started Codeine Sulfate on Sep 29, 2010. Patient felt the following Codeine side effects: anaphylactic reaction, cough, endotracheal intubation, flushing, hypocalcaemia, injection site urticaria, mechanical ventilation, unresponsive to stimuli Additional patient health information: male , child 5 years of age, weighting 46.30 lb, The consumer reported the following symptoms: . Codeine Sulfate dosage: 30 Mg, Unk. Concurrently used drugs:
|Anaphylactic Reaction, Insomnia|
This report suggests a potential Codeine Phosphate And Acetaminophen Anaphylactic Reaction side effect(s) that can have serious consequences. A female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): pain and used Codeine Phosphate And Acetaminophen (dosage: 300/30 Mg As Needed Oral) starting Aug 03, 2010. Soon after starting Codeine Phosphate And Acetaminophen the patient began experiencing various side effects, including:
|Anaphylactic Reaction, Pharyngeal Oedema|
An adverse event was reported by a pharmacist on Jan 17, 2006 by a Female taking Codeine (dosage: NA) . Location: UNITED STATES , 44 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Codeine side effects: anaphylactic reaction, pharyngeal oedema. Additional medications/treatments: The patient was hospitalized.
Codeine Anaphylactic Reaction Causes and Reviews
Anaphylaxis is a serious allergic reaction. It can begin very quickly, and symptoms may be life-threatening. The most common causes are reactions to foods (especially peanuts), medications, and stinging insects. Other causes include exercise and exposure to latex. Sometimes no cause can be found.
It can affect many organs:
- Skin - itching, hives, redness, swelling
- Nose - sneezing, stuffy nose, runny nose
- Mouth - itching, swelling of the lips or tongue
- Throat - itching, tightness, trouble swallowing, swelling of the back of the throat
- Chest - shortness of breath, coughing, wheezing, chest pain or tightness
- Heart - weak pulse, passing out, shock
- Gastrointestinal tract - vomiting, diarrhea, cramps
- Nervous system - dizziness or fainting
If someone is having a serious allergic reaction, call 911. If an auto-injector is available, give the person the injection right away.
Codeine Anaphylactic Reaction Reviews
|Wed, 06 Mar 2013|
I have gained nearly 1 stone in 1 week after being on dihydroCodeine for 1 week. My diet has been less than normal due to constipation from the medication. My normal weekly exercise routine was 1 hour 5/6 days a week which at the moment I am unable to do.
Appreciate your feed back
|Fri, 25 Oct 2013|
I've been on DihydraCodeine for years and I have just had some tests done 'an MOT sort of thing' because I was getting a shortened of breath, pains in my chest like I was having a heart attack, and some results showed abnormalities in my haemoglobin but I am trying not to think about that until the next six weeks when I get checked again.. I don't know if this is because of the fact of the medication I am on or because of a side affect in the sense of that, I feel low energy levels, so therefore don't do the kinds of fitness I use to do, I totally do nothing at all from someone who has swam for the north of England in youth UK championships, I was a city club champion runner, youth champion, 56 out of over 10'000 people in the Tyneside Triathlon and cycled to the point my lat's had lat's :-) anyhoo I had a motor bike crash in 2001 and things haven't been the same since, my life has just became a prescription junky I cannot live without pain killing medication and have had pain killer addiction 3 times, but being left with the choice of unbearable pain or taking pain medication? I am now worrying about think this haemoglobin abnormality which could be as little as just being anaemic or cancer? sickle cell disease - well lets put it this way, I have spoken to someone but I am in hyper-drive thinking about what it could be!! trying to study is hard worrying about things, as I'm doing my level 5 beauty therapy, DTLLS along with other things and well pain and worry about my health is the last thing I need! I just want to have energy and be able to do more with my life and enjoy it, I am sick of being to tired to do anything worthwhile, my social life is the pits and I basically have no life other than my career, I miss going out clubbing, having a drink and enjoying life which I simply don't do because pain has affected me so much! of course my friends say have a drink it numbs the pain, which with pain killers I guess does, but I don't drink really and don't have a life really! I hold my piss in because I can't even be bothered to have one! that's how shit I feel and how down! I spend hours, days on my own and I think most of the people I meet are just how can I put this? fucked up, I don't really want to mix with them, there are so many people I like and that but I often feel it is one sided in the sense of, making an effort! so I think fuck em all!! I am in pain and make an effort, I have real genuine issues and I make an effort, others just can't even be bothered to make a cup of tea when I go to visit, I have to make it my self, I mean I'd never expect someone ever to make themselves a cup of tea in my house unless I couldn't walk, which of course I have been paralised since 2001 over 30 times for up to six weeks sometimes 8, so therefore I'd expect them too! but not if I am able to walk to my kitchen, just bad manners and anti social fucked up friends who I cannot be bothered to visit because they are lazy! so I end up being on my own! sit and get on with theory. family are no better and yes I am very angry and upset, but I keep it to myself instead of telling the whole fucking lot of them how fucking dysfunctional they all are! they piss me right off! I am a nice person, I have done many things for other people, even put them before my own well being and what do anyone do for me? fk all... well I would rather be on my own than share a minute with anyone, I mean they complain I don't invite them to mine now, guess why ass holes? I'm in pain and I get more joy from an 85 year old neighbour more than I ever do any of you!! Any way I have totally lost the point there but yea pain is shit... but I'd like to know more about the side affects yea !!
|Tue, 20 Apr 2010|
i took dihydracodine and got great painless hours after a serious motorcycle accident , i wont go into details and bore you ,i am now on methadone for life,
|Wed, 27 Oct 2010|
|i feel quite spaced out i was given it today after an painfull extraction each tablet is 30mg and i have taken two|
|Tue, 15 Feb 2011|
|I was given dihydroCodeine after being in hospital with tonsillitis that progressed into glandular fever. After my first dose of DihydroCodeine i felt spaced out and was staring at the ceiling laughing. I am unsure if I was supposed to be prescribed it as I am only 15. But on the other hand DihydroCodeine has helped me in a big way to reduce the swelling of my tonsils and also reduced the pain leaving me able to eat and drink with a little bit more ease.|